# SDR HEEA128605

- Difficulty date: June 13, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N421PH
- Make and model: Bell 407
- Aircraft serial: 53749
- Aircraft time: 9,454 hours
- Engine: Allsn 250C47B
- Engine time: 11,088 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP086869
- Condition: Spalled
- Location: Turbine Wheel
- Part time: 2,689 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL, NR 5 BRG EXHIBITED EXCESSIVE SPALLING ON BALLS AND OUTER RACE AND WORN AND CRACKED SEPARATOR.  ORDERED REPLACEMENT BEARING.
